# SDR CA120213011

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING TAXI OUT WITH PASSENGERS ON BOARD, THE ACFT EXPERIENCED A SUDDEN LOSS OF TORQUE.  AIRCRAFT RETURNED TO THE TERMINAL AND THE FLIGHT WAS CANCELLED.   PRELIMINARY INFORMATION IS REPORTING BROKEN POWER TURBINE BLADE AND STATOR VANE PIECES IN TAIL PIPE AND METAL PARTICLES ON THE MAIN CHIP DETECTOR AND OIL FILTER. P&WC WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
